# SDR DHL200374274

- Difficulty date: November 22, 2003
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N742
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE EXTERIOR BS 620 STR 10R LAP SEAM VERIFIED REPAIRS DONE FOR STRUCTURAL REPAIRS MANUAL COMPLIANCE.  EVALUATED REPAIR AND FOUND IT TO BE NON-COMPLIANT IAW 727 SRM 53-30-3 FIG 24.  REMOVED PREVIOUS REPAIR AND FABBED NEW STRUCTURAL FILLER FROM 2024-T3 .063 PO 90024 DIM12.25 X 5.75 INCH AND DOUBLER FROM 2024-T3 .071 PO 90024 DIM10.25 X 9.25 INCH IAW 727 SRM 53-30-3 FIG 24.  PARTS TREATED AND PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 53-30-3 FIG 24.
